# SDR SWAA2022042586847

- Difficulty date: March 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO;CARGO DOOR SURROUND STRUCTURE AFT SHIELD CORRODED AT TOP SURFACE. / [01] REMOVED CORROSION ON AFT SHIELD REF. B737-7 SRM 51-10-02-0G-0 FOUND SEVERAL CRACKS ON PANEL OUT OF LIMITS REF. B737-7 SRM 53-30-15-1A-1;[02] RECEIVED NEW SHIELD AT FWD CARGO COMPARTMENT CUT-OUT DOOR AFT SECTION P/N 143A9403-188 AAR ISSUE TAG LY525 P.O # 1758680;THIS PART WAS REMOVED AND WILL BE INSTALL ON TASK CARD TTG8Q00BFPWX;[03] VERIFIED STEPS 1 AND 2
